MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR; MCOT SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC C6 SENSOR; MCOT SENSOR - 2.5
Model Number 02-01606
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mcot sensor - 2.5 got stuck in the charger.The sensor was returned for investigation.The allegation states that the sensor was stuck in the charger.The sensor and charger were able to be separated and found that the sensor melted inside the charger.There is evidence on the back of the sensor and also melted material was found inside the charger.There is a strong burnt smell on both the devices.Additional testing could not be completed due to the melted damage.Engineering evaluation confirmed that the sensor melted inside the charger.The sensor likely heated up inside the charger for an unknown reason.Heat stress testing could not be completed due to the damage to the device.
 
Event or Problem Description
It was reported that the mcot sensor - 2.5 got stuck in the charger.Troubleshooting was performed however, the patient was still unable to remove the sensor from the charger.The patient confirmed that they did remove the sensor from the universal patch before placing the sensor into the charger and that the sensor was not exposed to moisture prior to the event.A replacement was ordered.No additional information was provided.

Brand Name
C6 SENSOR
Common Device Name
MCOT SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key24415005
Report Number2133409-2026-00025
Device Sequence Number10577521
Product Code DSI
UDI-Device IdentifierB146C6D10
UDI-Public+B146C6D10
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01606
Device Catalogue Number02-01606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale